# SDR ERAA9578

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105A
- Aircraft serial: S845
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: A6870832
- Condition: Defective
- Location: Eng N2
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHAFT UNDERCUT  DIMENSIONS;  SHAFT INDENTIONS BETWEEN SEAL GROOVES AND BELOW SPLINE END (NOT SCALLOPED END) OD OF SHAFT AT THESE POINTS DIFFER.  1.093" AND 1.104".
